# SDR CA110124013

- Difficulty date: January 1, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O IFSD DURING EARLY T/O ROLL CLOSE TO FULL POWER, LOUD NOISES (SUSPECTED COMPRESSOR STALLS) WERE HEARD FROM 1 (OR BOTH) ENGINES. THE T/O WAS ABORTED.  POST FLIGHT INSP FOUND NO DAMAGE ON THE ENGINES AND NO CAUSES WERE IDENTIFIED FOR THE NOISES. GROUND RUNS WERE SATISFACTORY AND THE ACFT WAS RETURNED TO SERVICE.
